# SDR HALA2016021000035

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767332
- Aircraft serial: 28140
- Aircraft time: 52,026 hours, 9,523 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Out Of Tolerance
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT RADAR'S NEED TO BE CALIBRABATED.  BOTH SYS WERE NOT SHOWING WEATHER.  BUT BOTH SYSTEMS TESTED OK.  WXR BITE REF FIM 34-43, TREE 805, NO FAULTS NOTED.  OPS CHECKED ON GROUND, REF AMM 34-43-00 GOOD.  UNABLE TO DUPLICATE ON GROUND.
